& doing very well. I'm looking to hear about others' experiences with tapering off lithium, of course hoping to hear success stories & tips! :) I've been guided by the world-renowned neurosurgeon Dr. Liz Miller who has bipolar and tapered off lithium herself almost 15 years ago, to conduct a very slow taper, going down 50-100 mg every 2-4 weeks depending on how I respond. I'd love to hear from anyone about this topic! Thanks for reading
Hello Muskingum. I was on Lithium for several years. that was over close to 20years ago. I was on 600mg. A taper was done, and I can say it went fairly smoothly for me. Aside from tremors, (hands) that was a major withdrawl/side effect and these tremors stayed with me for some time. Close to at least a month, if not longer. I also develpoed a thirst (water). Costantly drinking plenty odff it. I hope and imagine you'll be fine. Best of wishes to you, pledge
I was on Lithium along with Manerix for Major depression. My Psychiatrist and I tried to lower it from 900 but when I reached 400 I was starting to feel depressedf. So he put me back to 600. Now a year later we are trying to lower my Manerix from 600 to 450, so far so good. I see him in April for my next reducing of Manerix. Good luck. I don't mind being on Lithium it really works well for me.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - I od on lithium on my second week of using cig patch... my body just was not usin
Posted 5 Jan 2010 • 1 answer
Posted 17 Feb 2010 • 1 answer
Im 55years old diagnoised with bipolar 21/2 years ago lithium was mentioned and I paniced. Was so s?
Posted 13 Dec 2012 • 4 answers
Posted 7 Aug 2015 • 1 answer
Posted 15 Jun 2016 • 2 answers